# SDR FDEA202012063045

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 77,575 hours, 18,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS 613 25-60 0113 06DEC20 ONT OPEN U.  FOUND R1 DOOR EVACUATION SLIDE PUSH TO TEST BUTTON ASSEMBLY MISSING DURING POST FLIGHT CHECK.
